MathSciNet Relay Station
MathSciNet bibliographic data
MR364707 (51 #961) 33A65
Law, Alan G.; Sledd, M. B. Normalizing orthogonal polynomials by using their recurrence coefficients. Proc. Amer. Math. Soc. 48 (1975), 505–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement